# SDR USAABB01020

- Difficulty date: April 7, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 1821413
- Condition: Inoperative
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 741 - CREW HEARD A LOUD THUMP AFTER TAKEOFF FROM PIT.  ON GEAR RETRACTION, THE CENTER HYDRAULIC SYSTEM WAS LOST.  CREW RECEIVED LOW PRESSURE INDICATIONS FROM ALL THE SYSTEMS.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE CENTER SYSTEM HYDRAULIC PRESSURE TRANSMITTER INOPERATIVE AND REPLACED IT.  (M)
